# SDR AALA201708029014

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 48,742 hours, 19,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT LENS MISSING AT ROW 26ABC.  INSTALLED EMERGENCY LIGHT LENS AT ROW 26 ABC, OPS CHECK GOOD. OK FOR SERVICE IAW AMM 33-51-00.
